MathSciNet Relay Station
MathSciNet bibliographic data
MR1544358 Other
Landau, Edmund Zur Theorie der Heckeschen Zetafunktionen, welche komplexen Charakteren entsprechen. (German) Math. Z. 4 (1919), no. 1-2, 152–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement